# SDR AALA990432

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 3340 · Exterior Lighting
- Part: Panel
- Part number: 233T321741
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 787 - DURING CLIMB-OUT, ELECTRICAL SMELL WITH SMOKE WAS DETECTED IN THE COCKPIT.  CREW ACCOMPLISHED ELECTRICAL SMOKE PROCEDURES AND LANDED MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND RIGHT WING LANDNIG LIGHT SWITCH BURNED.  REPLACED RIGHT WING LANDING LIGHT SWITCH CONTROL PANEL SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
